Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 1, Pages 204–214 (Mi izv961)  

This article is cited in 2 scientific papers (total in 2 papers)

On extension of analytic sets throufh generic manifolds

A. B. Sukhov

Bashkir State University

Abstract: The author establishes a sufficient condition for analytic extension of a complex analytic set through a real-analytic generic manifold.

Full text: PDF file (585 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 40:1, 203–212

Bibliographic databases:

UDC: 517.55
MSC: 32D15
Received: 07.12.1990

Citation: A. B. Sukhov, “On extension of analytic sets throufh generic manifolds”, Izv. RAN. Ser. Mat., 56:1 (1992), 204–214; Russian Acad. Sci. Izv. Math., 40:1 (1993), 203–212

Citation in format AMSBIB
\Bibitem{Suk92}
\by A.~B.~Sukhov
\paper On~extension of analytic sets throufh generic manifolds
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 1
\pages 204--214
\mathnet{http://mi.mathnet.ru/izv961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162636}
\zmath{https://zbmath.org/?q=an:0770.32007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..40..203S}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 40
\issue 1
\pages 203--212
\crossref{https://doi.org/10.1070/IM1993v040n01ABEH001863}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LD16700005}


Linking options:
  • http://mi.mathnet.ru/eng/izv961
  • http://mi.mathnet.ru/eng/izv/v56/i1/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Sukhov, “A remark on the algebraicity of complex manifolds”, Math. Notes, 57:2 (1995), 225–226  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Sukhov A., “On Multidimensional Reflection Principle”, Dokl. Akad. Nauk, 344:5 (1995), 599–600  mathnet  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:167
    Full text:58
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021